# SDR 0100255513

- Difficulty date: January 27, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- Aircraft time: 49,422 hours, 20,717 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 00527
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO NO INDICATION ON CAPTAINS AIRSPEED INDICATOR.  MAINTENANCE REPLACED THE LEFT AIR DATA COMPUTER.  AIRSPEED INDICATION CHECKED OK.
